# SDR SIMA200415413

- Difficulty date: May 26, 2004
- Submitted: July 20, 2004
- Operation: Air carrier
- Aircraft: N388AE
- Make and model: Saab 340B
- Aircraft serial: 340B388
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 7075T6
- Condition: Dented
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - AIRCRAFT ARRIVED FOR REPAIR OF HAIL DAMAGE ON THE RIGHT SIDE OF THE VERTICAL STAB AND MBV INSPECTION.  CUTOUT TWO DISBOND DENTS.  THIRTEEN ABOVE VOR ANTENNA 6.0 AND 9.0 FORWARD OF TRAILING EDGE.  FABRICATED TWO FILLERS, FILLER CUT OUT CORES WITH LY/HY 5052 MICROSPHERES AND AL FILLERS AND CURED.  FABRICATED A DOUBLER FOR REPAIR.  REPAIR DONE IAW SAAB REPAIR STATEMENT 340 SDS 006859 PARA 6.3.2 DATED 03-24-2004.  PERFORMED SONIC BOND CHECK, NO DEFECTS NOTED.  (M)
